Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Practicing anal masturbation. Having bowel incontinence and stomach pain. What to do?

DOCTOR OF THE MONTH - Jun 2015
Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Question
Dear Doc, I am a 29 yrs old male, from the age of 16 yrs I had been practicing anal masturbation (inserting fingers and pens in my anus ) while masturbating my anus . In the last two years I had dared to insert some pretty big objects in my anus for example the round plastic end of a broom about 2 -3cms in dia . I felt a mild pain at that time though didnot have any bleeding or pain later on . But the problem is that , when I touch my anus with a finger it feels tight but I cant hold bowel pressure for more than 15 mins in the morning , if I try my pelvic area and stomach pains very much . I am very much worried that the insertion of large object has caused me incontinence . Please help and suggest a cure .
Posted Mon, 9 Dec 2013 in Digestion and Bowels
 
 
Answered by Dr. Polash Sannigrahi 1 hour later
Brief Answer: Kindly view the details Detailed Answer: Hello XXXXXXX Thanks for your query. The symptoms as mentioned in your post seems to have arisen due to insertion of large objects in the anus. Because of this, the anal sphincter has been stretched beyond its limit, resulting in incontinence & weakness of pelvic floor muscles. Management will involve: 1. Avoid insertion of objects in the anus 2. Atropine or its congeners like Hyoscine butylbromide to decrease gastric motility & constrict the sphincter. 3. Pelvic floor exercise & anal sphincter exercise for strengthening them. 4. Avoid smoking, alcohol & caffeinated drinks. There is no need to worry, you will be fine. Till then, maintain adequate hydration & proper nutrition status, exercise regularly and avoid stress. Wishing you a Good Health. Please let me know if I need to clarify further. Take care.
Above answer was peer-reviewed by
 
Follow-up: Practicing anal masturbation. Having bowel incontinence and stomach pain. What to do? 2 days later
Dear Doctor , I am feeling very guilty and panicky that I caused this damage to my body . Can I get completely cured that is restore my anal tightness like before ?? Because I want to lead a normal life like any other person . Please suggest me any medicine which can heal my anal muscles. Rgds,
 
 
Answered by Dr. Polash Sannigrahi 37 hours later
Brief Answer: Kindly view the details Detailed Answer: Hello XXXXXXX Thanks for your follow up query. Though there are few Anti cholinergic medications like Atropine & it's congeners as well as anti motility drug Loperamide, which can cause contraction of Anal spincter, but they need to be taken only under guidance of a Physician to avoid unwanted side effects. So, it will be better to practice Pelvic floor exercise & anal sphincter exercise for strengthening them. If you still find difficulty, then the damaged sphincter will have to be corrected surgically. Please stop feeling guilty about what has already happened. Make sure you avoid causing further damage to your body. There is no need to worry, you will be fine. Wishing you a Good Health. Take care.
Above answer was peer-reviewed by
 
Follow-up: Practicing anal masturbation. Having bowel incontinence and stomach pain. What to do? 9 days later
I have regained much of my anal muscle strength in 3 weeks time , i can only insert a finger inside my anus without lubrication and that too it feels tight. does that mean my anus regained its strength, and i wont face any incontinence problem in future??
 
 
Answered by Dr. Polash Sannigrahi 30 hours later
Brief Answer: Sphincter has started regaining strength Detailed Answer: Hello XXXXXXX Thanks for your follow up query. According to the present status as mentioned in your post, it can be said that your sphincter has started regaining strength. This is an appreciative change & if there is no further trauma to the sphincter, then its strength will persist. As a result, you will have no problem of incontinence in future. Wishing you a Good Health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor